Re: anyone else react to anesthetic?
I've reacted that way to novacaine and I even sometimes even get dizzy when I use canker sore medication. I also react to conversations related to some pretty specific triggers (see Triggers posting). For me, I react to issues with the body but especially fluids.
I have a daughter whom will be 25 years. She has had fainint speslls since she was little. Not all the time, but usually when she is sick and usually when she is vomiting. The latest was on Saturday evening, she thinks she may have eaten something bad, she start vomiting and start feeling tingling in her hands and feet and knew she was going to faint, she fainted, eyes rolled back and of course her hands and feet stiffened. Her husband also of course gets scared. It seems to only happen when she vomits. When she was little the doctors had told me she was suffering from Vaso-Vagal. How can this be treated. Thank you
Re: Vaso-Vagal Response during bowel movement?
IT HAS BEEN HAPPENING TO ME FOR ABOUT 14 YEARS, 10 - 20 TIMES A YEAR. IT HAPPENS IN THE BATHROOM, DURING A BM, AND WHEN YOU TELL THE DOCTORS, THEY JUST TELL YOU TO LIE DOWN ON THE FLOOR AND IT WILL PASS, THEY DONT SEEM TO REALIZE HOW SCARY THIS IS. MY KIDS AND HUSBAND ARE GREAT, IF I SPEND TO LONG IN THE BATHROOM THEY CHECK ON ME.
MY FIRST EPISODE STARTED A FEW MONTHS AFTER MY FIRST BORN, AND HAS BEEN GOING STRONG EVER SINCE, I OFTEN WONDER IF IT HAS ANYTHING TO DO WITH THE EPIDORAL?
This web site is not a substitute for a thorough medical evaluation and diagnosis of your vaso-vagal type symptoms. Medical treatment and diagnosis is the only acceptable initial response to these serious symptoms since they might present from any number of life threatening and treatable illnesses. It is for you and your physician to rule out more serious illnesses; Please don't use this online forum as an alternative to getting responsible medical attention and being under the care of a physician for the duration of any unknown, suspected or dangerous vaso-vagal syndrome symptoms.
Last changed: June 22, 2007
Copyright 1998-2007 John J. Herr, Ph.D. Please send comments to firstname.lastname@example.org